# SDR FDEA201803120672

- Difficulty date: March 12, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 69,024 hours, 16,592 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Elbow
- Part number: ARL0204507
- Condition: Cracked
- Location: Engine Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NOTICED EXCESSIVE FUEL BURN ON 3 CONSECUTIVE  WAYPOINTS,  SHORTLY AFTER,  RECEIVED A LEVEL 2 FUEL  QTY USED CHECK, POSSIBLE FUEL LEAK,  RAN QRH PROCEDURE AND NR 2 TANK OR ENGINE ISOLATED AS SOURCE OF LEAK.  FURTHER TROUBLESHOOTING DETERMINED IT WAS NR 2 ENG AS SOURCE, SHUTDOWN THE NR 2 ENGINE IAW QRH.  FOUND A CRACKED FUEL ELBOW.   REMOVED AND REPLACED IAW AMM  28-00-00-4.
